# SDR CALA2009060100288

- Difficulty date: May 28, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 31,591 hours, 11,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT CABIN EMERGENCY LIGHTING BATTERY CHARGER INOP.  REMOVED AND REPLACED FWD RT CABIN EMERGENCY LIGHTING BATTERY CHARGER AND PERFORMED OPS CHECK IAW B737 AMM 33-51-06.
